# SDR SWAA2013012311725

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED AT FRAME BS 500 BETWEEN STR 28L TO STR 28R FWD CARGO COMPARTMENT.  REPLACED SHEARTIE LOC AT FRAME BS 500 BETWEEN STR 28L TO STR 28R FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 51-40-02 AND DWG 65-465.
